# SDR QXEA200701420

- Difficulty date: September 15, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,452 hours, 33,338 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: M390166105L
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MFR - RIGHT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED WITH WINDSHIELD HEAT IN NORM POSITION, RAN CHECKLIST LIGHT EXTINGUISHED WITH SELECTOR BACK IN WARM-UP.  MAINTENANCE REPLACED 3041K7 RELAY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
